Alert archive / Maine / Gale Watches in 2015
Gale Watch 21, NWS Gray, ME
NWS Gray, ME issued this gale watch at Dec 1, 2015, 4:14 PM EST. It took effect at Dec 3, 2015, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2015, 4:14 PM EST (21:14 UTC)
- In effect from
- Dec 3, 2015, 1:00 PM EST
- Expired
- Dec 2, 2015, 3:19 AM EST
- In force
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
610 WHUS71 KGYX 012114 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 414 PM EST TUE DEC 1 2015 ANZ150-152-154-021115- /O.CON.KGYX.SW.Y.0016.151202T0300Z-151203T0000Z/ /O.NEW.KGYX.GL.A.0021.151203T1800Z-151204T0600Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 414 PM EST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ151-153-021115- /O.NEW.KGYX.GL.A.0021.151203T1800Z-151204T0600Z/ PENOBSCOT BAY-CASCO BAY- 414 PM EST TUE DEC 1 2015 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
1 follow-up statement
025 WHUS71 KGYX 020819 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 319 AM EST WED DEC 2 2015 ANZ150-152-154-022230- /O.CAN.KGYX.SW.Y.0016.000000T0000Z-151203T0000Z/ /O.UPG.KGYX.GL.A.0021.151203T1800Z-151204T0600Z/ /O.NEW.KGYX.GL.W.0033.151203T1700Z-151204T0500Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 AM EST WED DEC 2 2015 ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-022230- /O.UPG.KGYX.GL.A.0021.151203T1800Z-151204T0600Z/ /O.NEW.KGYX.SC.Y.0191.151203T1700Z-151204T0500Z/ PENOBSCOT BAY-CASCO BAY- 319 AM EST WED DEC 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale watch went out at Dec 1, 3:37 PM EST, 37 minutes earlier.
Area forecast discussion, Dec 1, 3:37 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
337 PM EST TUE DEC 1 2015
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY MOVE OFFSHORE TODAY ALLOWING A STORM
SYSTEM TO APPROACH FROM THE WEST LATER TODAY. PRECIPITATION WILL
START OUT AS SOME LIGHT FREEZING RAIN IN THE MOUNTAIN VALLEYS
ESPECIALLY NEAR THE CANADIAN BORDER TONIGHT. OTHERWISE IT WILL BE
RAIN FOR MOST OF THE AREA. COLDER AIR BEGINS ARRIVING WEDNESDAY
NIGHT AND MAY CHANGE PRECIPITATION OVER TO A PERIOD OF SNOW
THURSDAY BEFORE ENDING AS ANOTHER AREA OF LOW PRESSURE INTENSIFIES
OVER EASTERN MAINE. HIGH PRESSURE THEN BUILDS OVER THE REGION FOR
THE END OF THE WEEK AND INTO THE WEEKEND WITH PLEASANT WEATHER AND
MODERATING TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL LOBE OF BAROCLINIC LEAF STRUCTURE HAS NOW MOVED INTO NEW
ENGLAND IN ADVANCE OF A LARGE UPPER LOW MOVING INTO THE GREAT
LAKES REGION TONIGHT. FIRST IN A WAVE OF WARM AIR ADVECTION
SHOWERS IS MOVING THROUGH NH AND INTO WESTERN MAINE. MIXED
PRECIPITATION HAS BEEN OCCURRING ALL DAY WITH THIS ACTIVITY AS
TEMPERATURES STRUGGLE TO RISE ABOVE FREEZING. AS WAA INCREASES
OVERNIGHT PRECIPITATION WILL CHANGE TO ALL RAIN WITH THE LAST
PLACE TO CHANGE OVER BEING THE CARRABASSETT VALLEY. THE GOOD NEWS
IS ROADS WERE RELATIVELY WARM BEFORE THE PRECIPITATION STARTED. WE
HAVE RECEIVED REPORTS OF ACCIDENTS HOWEVER DUE TO THE ROAD
CONDITIONS...SO GOING SLOW OR DELAYING TRAVEL IS ADVISED. AREAS
CLOSER TO THE COAST MAY CONTEND WITH FOG AND DRIZZLE LATER TONIGHT
AS CEILINGS LOWER.
FOR SOUTHERN AND CENTRAL NH....
WARM AIR ADVECTION WAS STALLED AND THUS TEMPERATURES REMAINED
BELOW FREEZING FOR MUCH OF THE DAY ACROSS SOUTHERN AND CENTRAL NH.
AS SOUTH WINDS SLOWLY BECOME ESTABLISHED TEMPERATURES ARE COMING
UP OVER MOST OF THE REGION SAVE FOR A FEW POCKETS OF SUB FREEZING
AIR. A FREEZING RAIN ADVISORY CONTINUES FOR MUCH OF NH **NOT
INCLUDING NORTHERN COOS...ROCKINGHAM...OR YORK COUNTIES** THROUGH
7 PM FOR SLICK ROADWAYS AND BRIDGES. THESE AREAS MAY SEE ANYWHERE
FROM A TRACE TO A TENTH OF AN INCH THROUGH 7 PM.
FOR NORTHERN COOS AS WELL AS NORTHERN OXFORD...NORTHERN
FRANKLIN...AND NORTHERN SOMERSET...
A FREEZING RAIN ADVISORY BEGINS AT 7 PM AND CONTINUES THROUGH 4
AM...AS THESE AREAS HOVER AROUND FREEZING BEFORE RISING ABOVE 32
DEGREES LATER TONIGHT. THESE AREAS MAY SEE BETWEEN A TENTH AND
TWO-TENTHS OF AN INCH OF ICE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
ISENTROPIC LIFT INCREASES INTO TOMORROW AND WE WILL SEE A DAY OF
STEADY LIGHT RAIN WITH TEMPERATURES ONLY WARMING INTO THE 40S.
CATEGORICAL POPS CONTINUE INTO WEDNESDAY NIGHT AS THE UPPER LOW
SHARPENS OVER THE GREAT LAKES AND SECONDARY CYCLOGENESIS OCCURS.
WE SHOULD SEE AROUND 0.75" TO AN INCH OF RAIN WEDNESDAY THROUGH
EARLY THURSDAY MORNING. THE SECONDARY CYCLOGENESIS WILL HELP TO
PULL COLDER AIR INTO THE NH AND MAINE AS IT RACES EAST THURSDAY
MORNING...ALLOWING SOME SNOW TO BEGIN TO FALL IN THE NORTH AND AS
FAR SOUTH AS THE NOTCHES.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODEL GUIDANCE CONTINUES TO FAVOR RAPID LOW PRES DEVELOPMENT THU
AS UPPER TROF CATCHES UP TO SFC LOW CENTER ACROSS NEW ENGLAND. MID
LEVEL LOW CENTERS ARE FORECAST TO TRACK ACROSS SRN NH AND INTO
SWRN ME...BEFORE DEEPENING OVER DOWNEAST OR THE GULF OF ME. THIS
WILL BE FAVORABLE FOR STRONG FRONTOGENESIS TO THE NW OF THOSE LOW
TRACKS. AT THIS TIME...MODEL GUIDANCE IS IN FAIR AGREEMENT THAT
THIS PLACES OUR NRN MOST ZONES IN THE BEST LIFT. BY THIS TIME COLD
AIR WILL HAVE FILTERED IN AT THE SFC...AND TEMPS ALOFT WILL HAVE
CRASHED QUICKLY TOWARDS THE COAST AS MID LEVEL LOWS DEVELOP AND
PASS E. EXPECTING THAT PRECIP WILL TRANSITION QUICKLY FROM RNFL TO
SNWFL N TO S EARLY THU. BASED ON MID LEVEL LOW TRACKS AND
RESULTING FORCING...00Z MODEL SUITE SEEMED TOO HIGH ON QPF. 12Z
HAS CORRECTED DOWN SOME...ESPECIALLY S OF THE MTNS /WHICH IS ALSO
ALONG AND S OF THE MID LEVEL FEATURES/. A BLEND OF
GFS...ECMWF...AND WPC QPF WAS USED IN THE FORECAST...WITH AN
UPSLOPE ENHANCEMENT IN THE MTNS WHERE TRAPPED LLVL MOISTURE WILL
BE FORCED OVER THE TERRAIN. IN THE END A LIGHT TO MODERATE SNWFL
IS APPEARING MORE LIKELY...ESPECIALLY THE HIGHER IN ELEVATION ONE
GOES...WHERE THE COLD AIR ARRIVES EARLIEST. BASED ON FORECAST
QPF...WARNING LEVEL AMOUNTS LOOK UNLIKELY...THOUGH ISOLATED 6 INCH
REPORTS IN THE MTNS WOULD BE POSSIBLE.
BEYOND THIS MID WEEK SYSTEM HIGH PRES IS FORECAST TO BUILD IN.
ENSEMBLE GUIDANCE ALSO PREDICTS THIS TO BE QUITE STRONG RIDGING
FOR THIS TIME OF YEAR. SO THE TREND WILL BE DRIER THRU THE
WEEKEND...WITH SEASONABLE TEMPS. A MULTI-MODEL CONSENSUS WAS USED
FOR THE FORECAST WITH THE FOCUS ON THU WX.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...CONDITIONS WILL VARY FROM VFR TO IFR FROM EAST TO
WEST TONIGHT...BUT ALL TERMINALS WILL EVENTUALLY BECOME LIFR OR
IFR IN MODERATE RAIN OR -FRZA. DRIZZLE AND LIGHT RAIN IS MORE
LIKELY TOWARDS MORNING AND INTO TOMORROW AFTERNOON.
LONG TERM...WIDESPREAD MVFR AND AREAS OF IFR WILL CONTINUE ACROSS
THE FORECAST AREA BEHIND ONE WAVE OF LOW PRES AND DURING A SECOND
WAVE. THE SECONDARY LOW PRES WILL BRING A ROUND OF SNWFL TO PARTS
OF NRN NH AND WRN ME...WITH IFR SN OR SHSN POSSIBLE AT HIE AND AS
FAR S AS AUG. HIGH PRES BUILDS IN FOR THE WEEKEND AND
BEYOND...WITH VFR CONDITIONS EXPECTED.
&&
.MARINE...
SHORT TERM...SCA CONTINUES FOR SEAS THROUGH TOMORROW EVENING AS
WAVES INCREASE AHEAD OF LOW PRESSURE.
LONG TERM...GALE FORCE WIND GUSTS ARE POSSIBLE THU AS LOW PRES
RAPIDLY DEEPENS IN THE GULF OF ME. HIGH PRES BUILD IN FOR THE
WEEKEND...AND WINDS AND SEAS GRADUALLY SUBSIDE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FREEZING RAIN ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY FOR MEZ007>009.
NH...FREEZING RAIN ADVISORY UNTIL 7 PM EST THIS EVENING FOR
NHZ002>009-011-015.
FREEZING RAIN ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY FOR NHZ001.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM THIS
EVENING TO 7 PM EST WEDNESDAY FOR ANZ150-152-154.
&&
NEAR TERM...HANES
SHORT TERM...HANES
LONG TERM...LEGROHazardous weather outlook, Dec 1, 3:19 PM EST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 319 PM EST TUE DEC 1 2015 NHZ002>009-011-015-022030- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 319 PM EST TUE DEC 1 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RAIN WILL TRANSITION TO SNOW OR SNOW SHOWERS WEDNESDAY NIGHT. SNOW WILL CONTINUE INTO THURSDAY WITH ACCUMULATIONS POSSIBLE...MAINLY FOR COOS COUNTY AND THE HIGH TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-NHZ001-022030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- 319 PM EST TUE DEC 1 2015 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RAIN WILL TRANSITION TO SNOWFALL WEDNESDAY NIGHT. SNOW WILL INCREASE IN INTENSITY OVER NORTHERN PARTS OF THE FORECAST AREA ON THURSDAY AND ACCUMULATIONS ARE LIKELY...POSSIBLY SIGNIFICANT ACROSS THE WESTERN MAINE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ012>014-021-022-022030- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-KENNEBEC- INTERIOR WALDO- 319 PM EST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RAIN WILL TRANSITION TO SNOWFALL LATE WEDNESDAY NIGHT. SNOW WILL INCREASE IN INTENSITY OVER PARTS OF WESTERN MAINE ON THURSDAY AND ACCUMULATIONS ARE LIKELY...POSSIBLY SIGNIFICANT ACROSS THE WESTERN MAINE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ018>020-023>028-NHZ010-012>014-022030- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-STRAFFORD- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 319 PM EST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-022030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 319 PM EST TUE DEC 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WESTERLY WINDS WILL INCREASE ON THURSDAY AS LOW PRESSURE DEEPENS OVER THE BAY OF FUNDY. WINDS COULD GUST TO GALE FORCE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:10 AM EST | Small Craft Advisory for Hazardous Seas | GYX | 24 hr | |
| Dec 1, 3:18 AM EST | Freezing Rain Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Oxford, Somerset and 2 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.